# SDR ASOA06013

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FS280 FLOOR SUPPORT ANGLE, OB OF LBL9, AT ALTERNATE GEAR EXTENSION PULLEY, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENEANCE REMOVED AND REPLACED THE FS280 FLOOR SUPPORT ANGLE, OB OF LBL9, AT ALTERNATE GEAR EXTENSION PULLEY, IAW REO 601R-53-11-138.  (K)
